MathSciNet Relay Station
MathSciNet bibliographic data
MR2457443 (2009m:47017) 47A16 (15A99 37B05 47A13 54H20)
Costakis, G.; Hadjiloucas, D.; Manoussos, A. Dynamics of tuples of matrices. Proc. Amer. Math. Soc. 137 (2009), no. 3, 1025–1034.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement